# SDR REXA2017081800931

- Difficulty date: August 18, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 7,826 hours, 5,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STEP INNER SKIN EXTERNAL STRUCTURE IS CRACKED IN 3 PLACES.  REPAIRED PAX DOOR AFT SIDE EXTERNAL STRUCTURE IAW SRM 52-11-04-201-004-A01.
